Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

High bilirubin level, bloating, burping. Normal blood test earlier. How could levels rise?

Hello, I am 19 and have high levels of bilirubin and supposedly everything else is normal. I get bad bloating after meals and also very bad burping like a every single second. I have only been like this for a month. 2 months ago I had blood test checked when I went to the ER for chest pain but everything came out normal. So my question is, how could the bilirubin levels elevate in only 2 months??
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Naturopathy & Yoga Specialist 's  Response
before I tell you the causes of increased bilirubin in the blood let me explain the what the bilirubin is. the bilirubin is the yellow coloured pigment that the liver produces due to the red blood cells destrtoyed and recycled so it is the by product of break down of hemoglobin . the causes for increased bilirubin in the blood due to sickle cell anaemia, allergic reaction due to blood transfusion, liver diseases like acute and chronic hepatitis, cirrhosis of liver, liver damage, obstruction in the gall bladder, hemodialysis, side effects of medications, pancreatic cancer.
so to rule out the exact cause consult gastro enterologist for necessary investigation and for the treatments.
herewith I am giving you few suggestions to improve your health condition like
drink plenty of water
take healthy and nutritious food
chew the food properly before you swallow
avoid non veg spicy foods, junk foods, alcohol, smoking.
have soothing diet
do regular exercise to keep your health fit.
hope this answers your query.
take care.
get well soon.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor